# SDR ASAA2024090452430

- Difficulty date: September 4, 2024
- Submitted: September 11, 2024
- Operation: Air carrier
- Aircraft: N506AS
- Make and model: Boeing 737890
- Aircraft serial: 35690
- Aircraft time: 57,765 hours, 17,665 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 147A31103
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF DEFECT # 300011333 N/R-00004 LAV WASTE VENT SKIN IS OUT OF LIMITS AND REQUIRES REPAIR. GROUNDED - YES. REPAIRED LAV WASTE VENT SKIN IAW 737-800 SRM 53-70-01-2R-3W= .5" O= .125" R= .096" L= 1" D= .029".
